# SDR CALA2013120200882

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 18,618 hours, 6,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 111A1141
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATE 10 INCH CRACK IN CTR WING REAR SPAR VAPOR WEB FIBERGLASS PANEL BETWEEN RBL 31 & RBL 37 & BETWEEN WL 150 & WL 158.  REPAIRED CRACK IN CTR WING REAR SPAR VAPOR WEB FIBERGLASS PANEL BETWEEN RBL 31 & RBL 37 & BETWEEN WL 150 & WL 158 IAW B737-80 0 SRM 51-70-04 REPAIR 10.  APPLIED PROTECTIVE FINISHING’S IAW B737-800 SRM 51-70-04 PARAGRAPH 4P.
